# SDR AALA20100322DFW03

- Difficulty date: March 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,806 hours, 24,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS ROW 20 DEF TO AFT OF AIRCRAFT.  REPLACED POWER SUPPLY ABOVE 20D.  OPS CHECKED NORMAL.
